MathSciNet Relay Station
MathSciNet bibliographic data
MR1141460 (93d:11056) 11F80 (11F25 11G18)
Mazur, B.; Ribet, K. A. Two-dimensional representations in the arithmetic of modular curves. Courbes modulaires et courbes de Shimura (Orsay, 1987/1988). Astérisque No. 196-197 (1991), 6, 215–255 (1992).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement